Items where Author is "Bhat, Arathi K"
Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Shahistha, . and Bhat, Arathi K and Sudhakara, G (2021) Antichain Graphs. IAENG International Journal of Applied Mathematics, 51 (3). ISSN 1992-9978

Bhat, Arathi K and Hanif, Shahistha and Sudhakara, G (2021) Metric Dimensions and Its Variations of chain Graphs. Proceedings of the Jangieon Mathematical Society, 24 (3). pp. 309-321. ISSN 1598-7264

Bhat, Arathi K and Manjunatha, prasad K and Sudhakara, G (2016) Some matrix equations of graphs. Advances and Applications in Discrete Mathematics, 17 (1). pp. 29-48. ISSN 0974-1658

This list was generated on Sun Jan 16 18:52:13 2022 UTC.